×

Found 201 Documents (Results 1–100)

100
MathJax

On the standard conjecture for a 3-dimensional variety fibred by curves with a non-injective Kodaira-Spencer map. (English. Russian original) Zbl 1460.14024

Izv. Math. 84, No. 5, 1016-1035 (2020); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 84, No. 5, 211-232 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Algebraic curves and their moduli. (English) Zbl 1388.14083

Brambila Paz, Leticia (ed.) et al., Moduli of curves. CIMAT Guanajuato, Mexico 2016. Lecture notes of a CIMPA-ICTP school, Guanajuato, Mexico, February 22 – March 4, 2016. Cham: Springer (ISBN 978-3-319-59485-9/pbk; 978-3-319-59486-6/ebook). Lecture Notes of the Unione Matematica Italiana 21, 213-239 (2017).
MSC:  14H10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification